# SDR A6WA200440105

- Difficulty date: July 18, 2004
- Submitted: August 10, 2004
- Operation: Air carrier
- Aircraft: N429AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7711
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Bushing
- Condition: Migrated
- Location: Mlg Trunnion
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT RIGHT MLG MOUNTING TRUNNION BUSHING IS MIGRATED .015, WS 66.  PERFORMED A MAJOR REPAIR BY REMOVING MIGRATED RIGHT MLG AFT TRUNNION BUSHING AND INSTALLING FIRST OVERSIZE BUSHING.  (M)
